# SDR ASAA2016072417482

- Difficulty date: July 24, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 38,824 hours, 11,447 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 8243922003
- Part serial: 06021675
- Condition: Failed
- Location: Cabin Pressure
- Part time: 35,817 hours, 10,521 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CANNOT ADJUST FLT ALTITUDE ON PRESSURIZATION CONTROLLER.  ACFT GROUNDED.    REMOVED AND REPLACED CABIN PRESSURE CONTROL MODULE, IAW AMM 21-31-02-400.  CONTROL MODULE CHECKS OK, IAW AMM 21-31-00-700-802 & 21-31-00-710-801.
